Bayesian Analysis

Note of correction: “Conjugate Analysis of the Conway-Maxwell-Poisson Distribution”

Joseph B. Kadane, Galit Shmueli, Thomas P. Minka, Sharad Borle, and Peter Boatwright

Full-text: Open access

Article information

Source
Bayesian Anal., Volume 13, Number 3 (2018), 1009.

Dates
First available in Project Euclid: 30 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.ba/1532937627

Digital Object Identifier
doi:10.1214/18-BA1118

Rights
Creative Commons Attribution 4.0 International License.

Citation

Kadane, Joseph B.; Shmueli, Galit; Minka, Thomas P.; Borle, Sharad; Boatwright, Peter. Note of correction: “Conjugate Analysis of the Conway-Maxwell-Poisson Distribution”. Bayesian Anal. 13 (2018), no. 3, 1009. doi:10.1214/18-BA1118. https://projecteuclid.org/euclid.ba/1532937627


Export citation

References

  • Kadane, J. B., Shmueli, G., Minka, T. P., Borle, S., and Boatwright, P. (2006). “Conjugate analysis of the Conway-Maxwell-Poisson distribution.” Bayesian Analysis 1(2), 363–374.

See also

  • Related item: Kadane, Joseph B.; Shmueli, Galit; Minka, Thomas P.; Borle, Sharad; Boatwright, Peter. Conjugate analysis of the Conway-Maxwell-Poisson distribution.